# SDR GTIA201403111210

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,997 hours, 13,455 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat Row 7def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7DEF BLOCKED DUE TO OXYGEN MASK DEPLOYMENT.  PERFORMED OXYGEN MASK TEST IAW AMM 35-23-00-710-001-A.  OP TESTED OK.
